An integral theorem and its applications to coincidence theorems
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 83-90
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_2_a12,
author = {Kulpa, W.},
title = {An integral theorem and its applications to coincidence theorems},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {83--90},
year = {1989},
volume = {30},
number = {2},
mrnumber = {1046451},
zbl = {0703.26011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a12/}
}
Kulpa, W. An integral theorem and its applications to coincidence theorems. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 83-90. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a12/